# SDR DALA1217271606

- Difficulty date: March 21, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 58,681 hours, 8,318 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410157G
- Part serial: 000029
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT INTERIOR SKIN HAS DEEP CHAFING 34 INCHES FROM I/B END AND IS REPAIRED PER B767-300 SRM 57-43-02 REPAIR 1 AND SRM 51-70-10 REPAIR 4 FIG 202.
